Chen Chung Chang and Anne C. Morel. Some cancellation theorems for ordinal products of relations. Duke mathematical journal, vol. 27 , pp. 171–181. - Chen Chung Chang. Cardinal and ordinal multiplication of relation types. Lattice theory, Proceedings of symposia in pure mathematics, vol. 2, American Mathematical Society, Providence 1961, pp. 123–128. - C. C. Chang. Ordinal factorization of finite relations. Transactions of the American Mathematical Society, vol. 101 , pp. 259–293 [Book Review]

Journal of Symbolic Logic 31 (1):129-130 (1966)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 91,069

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Reverse Mathematics and Ordinal Multiplication.Jeffry L. Hirst - 1998 - Mathematical Logic Quarterly 44 (4):459-464.


Added to PP

30 (#468,984)

6 months
8 (#175,379)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references